Optical solitons in birefringent fibers with quadratic-cubic nonlinearity by traveling waves and Adomian decomposition


Asma M., Biswas A., EKİCİ M. , Gonzalez-Gaxiola O., Alzahrani A. K. , Belic M. R.

OPTICAL AND QUANTUM ELECTRONICS, vol.53, no.3, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1007/s11082-021-02778-2
  • Title of Journal : OPTICAL AND QUANTUM ELECTRONICS
  • Keywords: Solitons, Quadratic-cubic nonlinearity, Birefringence, Traveling waves, Adomian decomposition

Abstract

This paper obtains the bright, singular and combo solitons solutions in birefringent fibers, with four-wave mixing, that maintains quadratic-cubic law of refractive of refractive index, by implementing traveling wave hypothesis. Adomian decomposition method is subsequently applied to the obtained results on bright solitons to display its numerical simulation with an impressive error measure.